# SDR SWAA2012050303660

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,103 hours, 15,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EXIT EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
